MAUDE Adverse Event Report: MMJ, S.A. DE C.V.(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ, S.A. DE C.V.(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 10DCT
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during normal procedure, the device had a dimensional issue.It was indicated that while the inner cannula was being introduced inside the tracheostomy tube, they had observed inner cannula resistance.It was stated that the inner cannula and tracheostomy tube were compatible.It was stated that there was no reported patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.Failure investigator reported: a visual inspection was performed and it was observed a slight deformation on the proximal end of the cannula.The investigation isolated the failure to the dimensional issues of the product, but a cause was not identified.The product relates to the reported complaint event.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ, S.A. DE C.V.(USD)
ave. henequen no 1181 desarrol
ciudad juarez,ci 22225
MX  22225
MDR Report Key7441134
Report Number2936999-2018-00272
Device Sequence Number1030651
Product Code JOH
UDI-Device Identifier20884522028995
UDI-Public20884522028995
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2022
Device Model Number10DCT
Device Catalogue Number10DCT
Device Lot Number17G0808JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;